Surgery formulae for analytical invariants of manifolds

Edward Miller, Sylvain Cappell, R. Lee

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationTopology, geometry, and algebra
Subtitle of host publicationInteractions and new directions (Stanford, CA 1999)
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages73-102
StatePublished - 2001

Publication series

NameContemporary Mathematics
Volume279

Cite this

Miller, E., Cappell, S., & Lee, R. (2001). Surgery formulae for analytical invariants of manifolds. In Topology, geometry, and algebra: Interactions and new directions (Stanford, CA 1999) (pp. 73-102). (Contemporary Mathematics; Vol. 279). American Mathematical Society.